# SDR 3PRA2011051400001

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 31,708 hours, 40,749 cycles
- Engine: Pwa PW121
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE LIGHT ILLUMINATED INTERMITTENTLY ON CLIMBOUT.  CLEANED AND RESEATED CONNECTORS IN THE BAG BAY - CONNECTOR DESIGNATOR 2612-P2 & 2612-P4
